# SDR AALA202502071912

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 43,518 hours, 18,415 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR (FOLDING) VERY DIFFICULT TO OPEN AND CLOSE. LUBED AFT LEFT LAVATORY DOOR LATCH AND HINGES. OPERTIONAL CHECK GOOD. PER AMM 52-50-00.
